# SDR QXEA0201436

- Difficulty date: September 9, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,618 hours, 3,034 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

YVR - AUTO FEATHER FAILED TO ARM ON TAKEOFF ROLL.  COMPLIED WITH SERVICE LETTER C8 SL 31-001R9.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
